MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113115
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a laparoscopic inguinal hernia repair procedure, a sorbafix enhanced device was used.It was reported that the device fixated first four fasteners successfully and during fifth fastener, it did not fixate.It was reported that there was no loose fastener present in patient's body and the fastener was deployed around the cooper¿s ligament with adequate counter pressure applied.The procedure was completed using another device.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, sorbafix enhanced failed to fixate.Evaluation of the photo and sample is inconclusive as the device was received with all 15 fasteners have been deployed prior to the sample return.Functional and simulated use testing could not be performed.Photos provided are unclear if the image is showing a loose fastener as none were reported to have been loose in the body.Photo review does not assist in determining root cause.No manufacturing anomalies were found.Review of manufacturing records shows product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21752638
Report Number1213643-2025-00288
Device Sequence Number15519741
Product Code GDW
UDI-Device Identifier00801741016691
UDI-Public(01)00801741016691(11)240806(17)260728(10)HUJV0295
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number0113115
Device Lot NumberHUJV0295
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown